# SDR ZZDA2010206

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 15D LENS MISSING, ONE BULB BROKEN.  INSTALLED LENS AND RELAMPED ASSY REF 33-51-04.
